# SDR QXEA9600277

- Difficulty date: August 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N26959
- Make and model: Swrngn SA227AC
- Aircraft serial: AC662
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 1EN516
- Condition: Intermittent
- Location: Nlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

NOSE GEAR DOWN/LOCKED INDICATOR DID NOT ILLUMINATE ON GEAR EXTINSION.  LIGHT ILLUMINATED AFTER ALTERNATE GEAR EXTENSION PROCEDURES.  AIRCRAFT LANDED IN FCA WITHOUT FURTHER PROBLEMS.  AIRCRAFT FERRIED TO PDX FOR REPAIR.  RIGHT HAND NOSE GEAR DOWN/LOCKED SWITCH REPLACED AND NOSE GEAR INDICATION OPS CHECKED GOOD ON GEAR SWING.
